Electron. J. Diff. Eqns., Vol. 1994(1994), No. 02, pp. 1-17. Published March 15, 1994.
Juan J. Manfredi & Vincenzo Vespri
We study the large time asymptotic behavior of solutions of the doubly degenerate parabolic equation
in a cylinder , with initial condition in and vanishing on the parabolic boundary . Here is a bounded domain in , the exponents
Submitted October 25, 1993. Published March 15, 1994.
Math Subject Classification: 35K65, 35K55.
Key Words: Doubly nonlinear parabolic equations, asymptotic behavior.
Show me the PDF file (257 KB), TEX file, and other files for this article.
Universita di Pavia,
Dipartimento di Matematica,
Via Abbiategrasso 209,
27100 Pavia, ITALY